# SDR SWAA2024030145271

- Difficulty date: January 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNNOWN
- Condition: Corroded
- Location: Bs 295-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 12 WL 208.1 FWD GALLEY AND LAV 2024-78209<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 12 WL 208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5600 SHEET 1 AND 2 REV N.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 12 WL 208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5600 SHEET 1 AND 2 REV N SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS FLOOR STRUCTURE LOCATED BTW BS 294.5 TO BS 312 LBL 12 WL 208.1 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 141A5600 SHEET 1 AND 2 REV N SEE INDIVIDUAL SIGN OFF BELOW.
